Enlargements of Boolean algebras and Stone spaces

H. Gonshor

Fundamenta Mathematicae (1978)

  • Volume: 100, Issue: 1, page 35-39
  • ISSN: 0016-2736

How to cite


Gonshor, H.. "Enlargements of Boolean algebras and Stone spaces." Fundamenta Mathematicae 100.1 (1978): 35-39. <http://eudml.org/doc/210970>.

author = {Gonshor, H.},
journal = {Fundamenta Mathematicae},
keywords = {Boolean Algebras; Nonstandard Models; Stone Space},
language = {eng},
number = {1},
pages = {35-39},
title = {Enlargements of Boolean algebras and Stone spaces},
url = {http://eudml.org/doc/210970},
volume = {100},
year = {1978},

AU - Gonshor, H.
TI - Enlargements of Boolean algebras and Stone spaces
JO - Fundamenta Mathematicae
PY - 1978
VL - 100
IS - 1
SP - 35
EP - 39
LA - eng
KW - Boolean Algebras; Nonstandard Models; Stone Space
UR - http://eudml.org/doc/210970
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.